# SDR SWAA107620

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 29,361 hours, 196,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EEPLS COVER CRACKED BETWEEN ROW 7 TO ROW 18.  REMOVED AND REPLACED COVER PER MM.
